Simple sequence repeats for the genetic analysis of apple.

Publication Overview
TitleSimple sequence repeats for the genetic analysis of apple
AuthorsGianfranceschi, L., Seglias, N., Tarchini, R., Komjanc, M., Gessler, C.
TypeJournal Article
Journal NameTheoretical and applied genetics
Year1998
CitationTheoretical and applied genetics. Theor. appl. genet. June 1998. v. 96 (8) p. 1069-1076. ISSN 0040-5752; THAGA6
Cross References
This publication is also available in the following databases:
DatabaseAccession
AGL: USDA National Agricultural LibraryAGL:3323538